MathSciNet Relay Station
MathSciNet bibliographic data
MR784474 (86j:58039) 58F05 (58E05)
Berestycki, Henri; Lasry, Jean-Michel; Mancini, Giovanni; Ruf, Bernhard Existence of multiple periodic orbits on star-shaped Hamiltonian surfaces. Comm. Pure Appl. Math. 38 (1985), no. 3, 253–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement